Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 13, 2014, 3:45 PM CDT for Kemper County, Mississippi. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 3:45 PM CDT (20:45 UTC)
- Expired
- Oct 13, 2014, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 135 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 3:58 PM CDT | TSTM WND DMG | 3 S De Kalb, MS | TREE DOWN |
| Oct 13, 3:58 PM CDT | TSTM WND DMG | Scooba, MS | A FEW TREES DOWN |
| Oct 13, 4:02 PM CDT | TSTM WND DMG | 2 N De Kalb, MS | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 12:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1002 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
547
WUUS54 KJAN 132045
SVRJAN
MSC069-132130-
/O.NEW.KJAN.SV.W.0404.141013T2045Z-141013T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMOLA...AND
MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORTERVILLE AROUND 350 PM CDT.
ELECTRIC MILLS AROUND 355 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SCOOBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 3258 8838 3258 8839 3257 8875 3292 8879
3292 8834
TIME...MOT...LOC 2045Z 182DEG 35KT 3265 8850
HAIL...0.75IN
WIND...60MPH
$$
EEC1 follow-up statement
952
WWUS54 KJAN 132121 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT MON OCT 13 2014
MSC069-132131-
/O.EXP.KJAN.SV.W.0404.000000T0000Z-141013T2130Z/
KEMPER MS-
421 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR KEMPER COUNTY WILL EXPIRE AT
430 PM CDT...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3258 8838 3258 8839 3257 8875 3292 8879
3292 8834
TIME...MOT...LOC 2121Z 182DEG 35KT 3300 8849
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 10:44 AM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Oct 13, 10:44 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT MON OCT 13 2014
..SEVERE STORMS EXPECTED LATER TODAY INTO THIS EVENING...
.UPDATE...EXPECTED SEVERE WEATHER EVENT STILL LOOKS TO OCCUR BUT
TIMING HAS BEEN MOVED UP JUST A FEW HOURS THAN HOW IT LOOKED OVER
THE WEEKEND. THE SQUALL LINE IS KNOCKING ON OUR WESTERN DOORSTEP AS
I TYPE WITH SOME WARM ADVECTION SHOWERS/STORMS BEGINNING TO DEVELOP
AHEAD OF THIS LINE IN VARIOUS PARTS OF THE CWA. THE MAIN CONCERN
CONTINUES TO BE WITH THE DAMAGING WIND POTENTIAL(A WIDESPREAD TYPE
OF EVENT) WITH THE LINE. 0-3KM SHEAR VECTORS CONTINUE TO ORIENTED
SOUTHWEST TO NORTHEAST SO ANY PORTION OF THE LINE/BOWING SEGMENT
THAT PUSHES THAT DIRECTION WILL HAVE A BETTER CHANCE OF PRODUCING
STRONGER WINDS/TORNADOES. TORNADOES WILL CONTINUE TO BE A CONCERN
BUT BACKING OF WINDS IN THE 10-20KFT RANGE WILL BRING SOME
UNCERTAINTY AS TO HOW BIG OF A THREAT THIS REALLY IS.
HOWEVER...GIVEN 300-400M2/S2 HELICITIES RIGHT AHEAD OF THE LINE AND
ACTIVITY DEVELOPING IN PEAK HEATING...THIS IS STILL A CONCERN. FLASH
FLOOD WATCH REMAINS VALID FOR THE DELTA. FLOODING IS NOT A BIG
CONCERN AS THE LINE SHOULD MOVE FAIRLY QUICKLY BUT GIVEN RECENT
RAINS IN THE DELTA...THIS ADDITIONAL RAIN WONT HELP ANY ISSUES.
WINDS ARE ALREADY PRETTY WINDY IN THE DELTA WITH SOME SUSTAINED
WINDS AROUND 20-25MPH AND GUSTS TO 30MPH. WILL KEEP THE WIND
ADVISORY IN TACK FOR GRADIENT WIND AHEAD OF THE LINE. REST OF THE
FORECAST IS IN DECENT SHAPE AND MADE SOME ADJUSTMENTS BASED ON
CURRENT TRENDS. TEMPERATURES ARE RUNNING IN THE UPPER 70S AND LOWER
80S ALREADY THIS MORNING THANKS TO STRONG SOUTHERLY WINDS. MANY
LOCATIONS WILL EASILY REACH THE MID AND UPPER 80S...ESPECIALLY
FURTHER EAST AND ANY LOCATION THAT CAN SEE ANY BREAKS IN THE CLOUDS
AND SEE BETTER INSOLATION. /28/
&&
.AVIATION...ISSUES THIS MORNING AND AHEAD OF THE SQUALL LINE WILL BE
WITH MVFR CEILINGS AND STRONG SUSTAINED WINDS AND GUSTS. LOOK FOR
THE CEILINGS TO IMPROVE TO VFR...BUT COULD BOUNCE BACK TO MVFR AT
TIMES. S/SE WINDS WILL BE SUSTAINED AT 17-25 KTS WITH GUSTS OF
30-35KTS. HIGHEST GUSTS WILL BE ACROSS THE MS DELTA (GLH/GWO). LOOK
FOR THE SQUALL LINE TO BE TIMED EASIER...BUT THE DEVELOPMENT OF
PRE-LINE ACTIVITY WILL BE MUCH TOUGHER TO TIME. SEVERE STORMS ARE
EXPECTED SO HIGHER END WINDS/SITE RESTRICTIONS ARE POSSIBLE WHEN
IMPACTED BY A STORM. /CME/
&&
.PREV DISCUSSION... /ISSUED 438 AM CDT MON OCT 13 2014/
.SHORT TERM...TODAY THROUGH TONIGHT...SEVERE STORMS ARE LIKELY TODAY
ACROSS THE ARKLAMISS. A DEEP UPPER TROUGH AND ASSOCIATED SURFACE
LOW/COLD FRONT EXTEND ACROSS THE SOUTHERN PLAINS EARLY THIS MORNING
AND WILL CONTINUE TO MOVE EAST AND WILL EXTEND FROM ARKANSAS INTO
LOUISIANA BY EARLY AFTERNOON. THE WIND FIELDS WILL INCREASE LATER
THIS MORNING OUT AHEAD OF THE BOUNDARY WITH 40-50KTS AT H850 IN THE
DELTA. THE GFS CONTINUES TO SUGGEST 40-50KTS OF BULK SHEAR AND 0-3
STORM RELATIVE HELICITIES VALUES RANGING FROM 350-450 M^2/S^2. THE
MODELS SUGGEST PLENTY OF INSTABILITY WITH 6.5-7.0 C/KM LAPSE RATES
AND ML CAPES OF 1200-1600 J/KG. THERE WILL ALSO BE PLENTY OF
MOISTURE WITH PWATS AROUND 1.8-2.0 INCHES AND DEWPOINTS UP NEAR 70
DEGREES ALONG OUT AHEAD OF THE BOUNDARY. WITH ALL OF THIS SAID IT
CONTINUES TO LOOK LIKE THE POTENTIAL FOR A QLCS WITH BOW ECHOES AND
SOME SUPERCELLS ACROSS MUCH OF THE AREA THIS AFTERNOON THROUGH THE
EVENING. SPC HAS UPGRADED THE DELTA PORTIONS OF THE AREA TO A
MODERATE RISK WITH A 10% HATCHED TORNADO AREA. DUE TO THIS HAVE
UPGRADED OUR GRAPHICASTS AND HWO TO A HIGH THREAT CATEGORY FOR MUCH
OF THE DELTA.
OTHER IMPACTS TO THE AREA WILL BE GRADIENT WINDS OUT AHEAD OF THE
FRONT WITH GUSTS TO NEAR 40MPH POSSIBLE IN THE DELTA SO A WIND
ADVISORY HAS BEEN ISSUED FOR THESE AREAS. HAVE ALSO ISSUED A FLASH
FLOOD WATCH FOR THE NORTHERN PORTIONS OF THE AREA WHERE 3-4 INCHES
OF RAIN HAS ALREADY FALLEN AND SOME OF THE SAME AREAS COULD RECEIVE
ANOTHER 2-4 INCHES OF RAINFALL THIS AFTERNOON AND EVENING.
THE SEVERE RISK WILL SHIFT TO AREAS ALONG AND EAST OF THE I-55
CORRIDOR BY 6PM OR SO AND EVENTUALLY END BY LATE EVENING AS THE
BOUNDARY MOVES EAST OF OUR AREA. SOME SHOWERS WILL LINGER IN THE
EAST DURING THE EARLY OVERNIGHT HOURS ALONG WITH COOLER TEMPERATURES
FILTERING IN BEHIND THE BOUNDARY. /15/
LONG TERM...TUESDAY THROUGH THIS WEEKEND...THE SYSTEM DRIVING
THUNDERSTORM PRODUCTION TODAY INTO TONIGHT WILL CLOSE OFF IN THE
UPPER LEVELS...WITH THE SOUTHERN EXTENT OF THE CLOSED LOW SLOWLY
PASSING EAST ACROSS THE REGION TUESDAY THROUGH AT LEAST MIDDAY
WEDNESDAY. THE PACIFIC-TYPE COLD FRONT ASSOCIATED WITH THIS SYSTEM
WILL HAVE CLEARED TO THE EAST OF OUR REGION BY DAYBREAK WEDNESDAY
BUT THERE SHOULD BE ENOUGH MID LEVEL MOISTURE WRAPPING AROUND THE
CLOSED LOW TO BRING A RISK FOR A FEW SHOWERS TO AT LEAST NORTHERN
ZONES THROUGH THE DAY. THESE CLOUDS WILL ALSO HELP HOLD HIGH
TEMPERATURES SOME 5-10 DEGREES BELOW NORMAL...WHICH WILL BE A
WELCOME CHANGE IN COMPARISON TO HEAT WE HAVE BEEN EXPERIENCING
LATELY.
ANY SHOWERS ON WEDNESDAY SHOULD BE LIMITED TO THE GOLDEN TRIANGLE
AREA WHILE SUNSHINE WILL BE MORE IN ABUNDANCE FOR THE ENTIRE REGION.
TEMPERATURES WILL BE CREEPING BACK TOWARD NORMAL LEVELS...BUT STILL
PLEASANT.
FURTHER MODERATION OF TEMPERATURES IS ANTICIPATED THROUGH THE REST
OF THE WEEK AS THE CLOSED LOW PULLS AWAY AND THE NORTHERN EDGE OF
SUBTROPICAL RIDGING ENCROACHES FROM THE SOUTH. TEMPERATURES WILL
WARM BACK TO AT LEAST SLIGHTLY ABOVE NORMAL LEVELS ONCE AGAIN. MODEL
CONSENSUS SHOWS POTENTIAL FOR A WEAK FRONT TO COME INTO THE AREA
SOMETIME THIS WEEKEND...WITH THE BOUNDARY PERHAPS HANGING AROUND TO
SPUR SOME SHOWERS AND STORMS BY EARLY NEXT WEEK. AT THIS POINT THE
ODDS OF RAIN IN LATTER PORTION OF THE 7 DAY FORECAST ARE TOO LOW TO
INCLUDE MUCH OFFICIAL MENTION. /BB/
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 89 60 69 48 / 93 98 18 7
MERIDIAN 89 64 69 49 / 66 98 31 11
VICKSBURG 87 56 72 46 / 100 64 14 5
HATTIESBURG 90 67 74 50 / 65 98 18 4
NATCHEZ 87 54 70 48 / 100 83 9 4
GREENVILLE 86 57 70 50 / 100 63 28 11
GREENWOOD 86 58 66 49 / 100 87 30 17
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042.
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
025>037-040>042.
LA...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-015.
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009.
AR...WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.
FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
28/CME/15/BBHazardous weather outlook, Oct 13, 2:45 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 245 PM CDT MON OCT 13 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>049-053-054-059>062-141945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ030-031-033-038-039-045-046-050>052-055>058-063>066-072>074- 141945- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 245 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY TORNADOES THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE STORMS AHEAD AND ALONG THE EASTWARD MOVING SQUALL LINE WILL CONTINUE UNTIL AROUND 9 PM THIS EVENING. DAMAGING WINDS TO 60 MPH IS THE PRIMARY THREAT WITH A FEW TORNADOES AND HAIL POSSIBLE AS WELL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. CME && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Oct 13, 3:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 E MCNAIR 31.64N 90.97W
10/13/2014 E1.00 INCH JEFFERSON MS PUBLIC
&&
CMELocal storm report, Oct 13, 3:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HAIL LAKE VILLAGE 33.32N 91.28W
10/13/2014 E2.00 INCH CHICOT AR BROADCAST MEDIA
BASED ON PICTURES RELAYED VIA SOCIAL MEDIA...
&&
DLSpecial weather statement, Oct 13, 3:33 PM CDT, 12 minutes before
MSZ061-062-132105-
LINCOLN MS-FRANKLIN MS-
333 PM CDT MON OCT 13 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT MON OCT 13 2014
...STRONG STORM OVER EASTERN FRANKLIN COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF MCCALL CREEK AT 333 PM CDT...MOVING
NORTH AT 40 MPH.
PEOPLE IN EASTERN FRANKLIN AND NORTHWESTERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3143 9087 3161 9082 3161 9074 3169 9073
3167 9052 3138 9067
TIME...MOT...LOC 2033Z 197DEG 33KT 3150 9073
DLLocal storm report, Oct 13, 3:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 2 NE ST. JOSEPH 31.94N 91.22W
10/13/2014 E1.00 INCH TENSAS LA EMERGENCY MNGR
&&
CMELocal storm report, Oct 13, 3:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND GST 3 NNE COLUMBIA 31.30N 89.81W
10/13/2014 M52.00 MPH MARION MS AWOS
&&
CMELocal storm report, Oct 13, 3:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL JACKSON 32.32N 90.21W
10/13/2014 E0.88 INCH HINDS MS PUBLIC
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:58 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Oct 12, 11:39 PM CDT | Special Weather Statement | JAN | Montgomery | 41 min |
| Oct 12, 11:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 48 min |
| Oct 13, 3:35 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 12 more | 15 hr |
| Oct 13, 11:27 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 26 min |
| Oct 13, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 32 min |
| Oct 13, 11:48 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| Oct 13, 11:50 AM CDT | Tornado Warning | JAN | Bolivar | 22 min |
| Oct 13, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 46 min |
| Oct 13, 12:15 PM CDT | Tornado Warning | JAN | Washington | 33 min |
| Oct 13, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 53 min |
| Oct 13, 12:41 PM CDT | Tornado Warning | JAN | Issaquena, Washington | 64 min |
| Oct 13, 12:42 PM CDT | Tornado Warning | JAN | Issaquena | 48 min |
| Oct 13, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 44 min |
| Oct 13, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 58 min |
| Oct 13, 1:14 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 61 min |
| Oct 13, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Oct 13, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 55 min |
| Oct 13, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 62 min |
| Oct 13, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Oct 13, 1:36 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 39 min |
| Oct 13, 2:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 44 min |
| Oct 13, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 51 min |
| Oct 13, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 65 min |
| Oct 13, 2:11 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 64 min |
| Oct 13, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 60 min |
| Oct 13, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Madison, Yazoo | 38 min |
| Oct 13, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 47 min |
| Oct 13, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 44 min |
| Oct 13, 2:42 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Oct 13, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 43 min |
| Oct 13, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Oct 13, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 62 min |
| Oct 13, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 44 min |
| Oct 13, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 43 min |
| Oct 13, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 41 min |
| Oct 13, 3:08 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 32 min |
| Oct 13, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 47 min |
| Oct 13, 3:20 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Oct 13, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Holmes, Montgomery | 51 min |
| Oct 13, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 50 min |
| Oct 13, 3:28 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 2 hr |
| Oct 13, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 21 min |
| Oct 13, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 44 min |
| Oct 13, 3:33 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Oct 13, 3:53 PM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Oct 13, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 50 min |
| Oct 13, 3:59 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Oct 13, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Oct 13, 4:12 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 28 min |
| Oct 13, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 48 min |
| Oct 13, 4:19 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster, Winston | 56 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 64 min |
| Oct 13, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Oct 13, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 45 min |
| Oct 13, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 21 min |
| Oct 13, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 56 min |
| Oct 13, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 25 min |
| Oct 13, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 62 min |
| Oct 13, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 45 min |
| Oct 13, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 44 min |
| Oct 13, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 55 min |
| Oct 13, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 35 min |
| Oct 13, 5:32 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 43 min |
| Oct 13, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 65 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 59 min |
| Oct 13, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 43 min |
| Oct 13, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 33 min |
| Oct 13, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 58 min |
| Oct 13, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 71 min |
| Oct 13, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.